Manopause

Dear Old Phart,

I am a 54 year old woman and have entered that dreaded phase of life, menopause. I have hot flashes, irritability and sleepless nights. But the worse part is my husband. He is not understanding at all. In fact he is bugging me to take all these hormonal pills and creams, as if they are going to make me a young woman again. I’m nervous about taking these substances, some studies have shown them to cause cancer.

To make it worse, yesterday he handed me divorce papers. He said if I don’t start filling my body with estrogens he is going to leave me. What should I do?

Whose Body Is It?

Dear Whose Body Is It?:

By all means, go ahead and use the estrogen pills and creams…just don’t use them on yourself…use them on him!

Grind up the pills and put them in his coffee. Make his Irish Whiskey into I Wish I Wasn’t Such A Turkey Estrogen Cocktail.¬†When you have your intimate moments, spice up your foreplay by slathering feminine hormonal cream all over his ¬†private parts.

Within a short period of time you will find he won’t be as obnoxious and aggressive. His voice will get higher, his junk smaller and his man boobs bigger. Over time you will find that he will develop this annoying habit of wanting to cuddle with you constantly.

Still not satisfied with your situation? Remember he already filled out the divorce papers. Sign them, take everything he has and skip town. Join one of those groups where all the women wear red hats, take lots of cruises and learn to play mahjong.

If you do divorce him, resist the urge to stay in touch with your ex. After all there’s a good chance he will develop cancer from being exposed to all those hormones. He’ll probably want you to take care of him but do not–you took care of him already .

Old Phart